# SDR UPS98826810

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57503229
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL LWR ATTACH ANGLE JUST FWD OF FS 1160 ABOVE LONG 35R CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
